# SDR ABXA20221121133

- Difficulty date: September 14, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORT CORROSION WAS FOUND ON THE BOTTOM SURFACE OF THE HORIZONTAL FLANGE AND INBOARD SURFACE OF THE UPPER VERTICAL FLANGE ON THE RIGHT WHEEL WELL LONGERON OUTER CHORD PN: 145T8806-2 BETWEEN STA 1050-1060. CORROSION HAS BEEN REMOVED BY BLENDING AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. BOEING WAS CONTACTED PER SR# 3-5437892605, AND PERMANENT REPAIR INSTRUCTIONS WERE PROVIDED. AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
